# SDR SWAA950647

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeams
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAM CORROSION AT BS 947 WL 208 RBL 10 TO 16, BS 294 LBL 15 RBL 9 WL 208 AND BS 360 RBL 14 WL 208.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
